IMPORTANT NOTICE

The AMS website will be down for maintenance on May 23 between 6:00am - 8:00am EDT. For questions please contact AMS Customer Service at cust-serv@ams.org or (800) 321-4267 (U.S. & Canada), (401) 455-4000 (Worldwide).

 

Remote Access Mathematics of Computation
Green Open Access

Mathematics of Computation

ISSN 1088-6842(online) ISSN 0025-5718(print)

Contents of Volume 87, Number 311

Stabilized nonconforming finite element methods for data assimilation in incompressible flows
Erik Burman and Peter Hansbo.
Math. Comp. 87 (2018), 1029-1050
Abstract, references and article information
Full-text PDF
Request permission to use this material Request Permissions
On the stability of DPG formulations of transport equations
D. Broersen, W. Dahmen and R. P. Stevenson.
Math. Comp. 87 (2018), 1051-1082
Abstract, references and article information
Full-text PDF
Request permission to use this material Request Permissions
Entropic sub-cell shock capturing schemes via Jin-Xin relaxation and Glimm front sampling for scalar conservation laws
Frédéric Coquel, Shi Jin, Jian-Guo Liu and Li Wang.
Math. Comp. 87 (2018), 1083-1126
Abstract, references and article information
Full-text PDF
Request permission to use this material Request Permissions
Convergence of the MAC scheme for the compressible stationary Navier-Stokes equations
T. Gallouët, R. Herbin, J.-C. Latché and D. Maltese.
Math. Comp. 87 (2018), 1127-1163
Abstract, references and article information
Full-text PDF
Request permission to use this material Request Permissions
Positivity-preserving and asymptotic preserving method for 2D Keller-Segal equations
Jian-Guo Liu, Li Wang and Zhennan Zhou.
Math. Comp. 87 (2018), 1165-1189
Abstract, references and article information
Full-text PDF
Request permission to use this material Request Permissions
Uniform error estimates of the conservative finite difference method for the Zakharov system in the subsonic limit regime
Yongyong Cai and Yongjun Yuan.
Math. Comp. 87 (2018), 1191-1225
Abstract, references and article information
Full-text PDF
Request permission to use this material Request Permissions
Uniformly accurate exponential-type integrators for Klein-Gordon equations with asymptotic convergence to the classical NLS splitting
Simon Baumstark, Erwan Faou and Katharina Schratz.
Math. Comp. 87 (2018), 1227-1254
Abstract, references and article information
Full-text PDF
Request permission to use this material Request Permissions
Nuclear norm of higher-order tensors
Shmuel Friedland and Lek-Heng Lim.
Math. Comp. 87 (2018), 1255-1281
Abstract, references and article information
Full-text PDF
Request permission to use this material Request Permissions
Gradient-based method with active set strategy for $ℓ_{1}$ optimization
Wanyou Cheng and Yu-Hong Dai.
Math. Comp. 87 (2018), 1283-1305
Abstract, references and article information
Full-text PDF
Request permission to use this material Request Permissions
On the employment of inexact restoration for the minimization of functions whose evaluation is subject to errors
E. G. Birgin, N. Krejić and J. M. Martínez.
Math. Comp. 87 (2018), 1307-1326
Abstract, references and article information
Full-text PDF
Request permission to use this material Request Permissions
Approximate norm descent methods for constrained nonlinear systems
Benedetta Morini, Margherita Porcelli and Philippe L. Toint.
Math. Comp. 87 (2018), 1327-1351
Abstract, references and article information
Full-text PDF
Request permission to use this material Request Permissions
Exponential integrability properties of numerical approximation processes for nonlinear stochastic differential equations
Martin Hutzenthaler, Arnulf Jentzen and Xiaojie Wang.
Math. Comp. 87 (2018), 1353-1413
Abstract, references and article information
Full-text PDF
Request permission to use this material Request Permissions
Polynomial approximation via compressed sensing of high-dimensional functions on lower sets
Abdellah Chkifa, Nick Dexter, Hoang Tran and Clayton G. Webster.
Math. Comp. 87 (2018), 1415-1450
Abstract, references and article information
Full-text PDF
Request permission to use this material Request Permissions
Corrigendum to New bounds for $𝜓(x)$
Laura Faber and Habiba Kadiri.
Math. Comp. 87 (2018), 1451-1455
Abstract, references and article information
Full-text PDF
Request permission to use this material Request Permissions
On the torsion of rational elliptic curves over quartic fields
Enrique González-Jiménez and Álvaro Lozano-Robledo.
Math. Comp. 87 (2018), 1457-1478
Abstract, references and article information
Full-text PDF
Request permission to use this material Request Permissions
Computing Jacobi’s theta in quasi-linear time
Hugo Labrande.
Math. Comp. 87 (2018), 1479-1508
Abstract, references and article information
Full-text PDF
Orders of Tate-Shafarevich groups for the Neumann-Setzer type elliptic curves
Andrzej Dąbrowski and Lucjan Szymaszkiewicz.
Math. Comp. 87 (2018), 1509-1522
Abstract, references and article information
Full-text PDF
Request permission to use this material Request Permissions
On Littlewood and Newman polynomial multiples of Borwein polynomials
P. Drungilas, J. Jankauskas and J. Šiurys.
Math. Comp. 87 (2018), 1523-1541
Abstract, references and article information
Full-text PDF
Request permission to use this material Request Permissions
American Mathematical Society